Article: Sawflies of the subfamily Dolerinae of America north of Mexico.

Article Information

Authors
Year
1931-07-01
Title
Sawflies of the subfamily Dolerinae of America north of Mexico.
Journal
Illinois Biological Monographs
Volume
12
Part
3
Pages
1-116

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files